Using Steroids – A Personal Story From A Reader

I am now 26. I started lifting at 16 in highschool and continued throughout college steroid free. Best gains were during my 17th year throughout my 19th. I actually blew up during my late 17th year, due to the fact that I already worked out REALLY INTENSIVE when in the gym; the other workouts were track & field practice every day.

Appearantly all one has to do is start around 16 with the weights, and make it religion. Simple, and SO EFFECTIVE. I actually quadrupled my size in 4 years; all I did was leg work, presses, squats, and some bar dips once in a while.

Then I experienced serious accidents (car) and massive tendonitis which took care of the last of the major muscle on my body. Understand that this lasted a full 7 months and 11 days. All those accidents, people driving over certain bodyparts, running into me, etc., do not go with keeping muscle in any way, that caused me to lose a total of 23 kilograms (52 lbs).

Enter the steroids… I went with 14amps of sustanon250 & 14amps of deca-durabolin, with nolvadex and clomid -1 box each. I used the sustanon for 6 weeks, starting with deca the end of the 6th week. Sustanon only went up to 500mg the last 3 weeks and deca was always 300mg.

I added a bit under 19kg (18.9 = 41.58lbs) to my 80kg (176lbs) of bodyweight. Acne? Barely, although I drank at least 2 gallons of water daily. Strict diet, and full 12 weeks of gym visits 5 days a week.

I have no regrets. Everything went fine. After I stopped using steroids I lost about 2kg (4.5lbs) and a bit of strength (I never really test my strength so I didn’t notice much loss; likely about 30%). The body looks much better, and I feel great. A doctor’s visit told me I was in very good health; zero side-effects.

Remember, mileage differs; use common sense, and do your homework before you get into this stuff. Be READY to go with a plan and stick with it. There won’t be benefits if you keep getting bigger without an idea of what it is you really want to attain.

Leave a Comment